# SDR QXEA200300750

- Difficulty date: June 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8201
- Aircraft serial: 518
- Aircraft time: 11,700 hours, 16,699 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFING ON LOWER SUPPORT STRUT NR 2 ENGINE. REPAIRED IAW RD 8-54-036.
